# SDR VNAA2016120200005

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 14,576 hours, 10,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs1144 - Fs1154.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER INJECTION LINE CLAMP BRACKET CRACKED.   REPAIRED  THE INTERCOSTAL AT STRINGER 9L, BS 1144 - 1154.48 AND PERFORMED CHECKS IAW THE AMM.
